# SDR RAIA00603047

- Difficulty date: March 23, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 19,297 hours, 21,820 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5396 - STL - RIGHT HAND PROPELLER HEAT (BOTH CYCLES) FAILED EN ROUTE.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER ASSEMBLY.
